# SDR DALA2016031802622

- Difficulty date: March 18, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 222ADF IS DELAMINATED WITH DAMAGE TO LT COVER AND RT STIFFENER.  MAIN CABIN FLOORBOARD FOUND TO BE 40 PERCENT DELAMINATED AND OUT OF LIMITS IAW SRM 53-20-50 ALLOWABLE DAMAGE 1.  FABRICATED NEW FLOOR PANEL WITH 1 EA NEW STIFFENER AND 1 EACH NEW COVER, DIM. OF NEW PANEL 60" X 38" IAW SRM 53-20-50, REPAIR 3 AND DWG 9936639, REV P.
